# SDR GAIA02089ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE BS 360, FRAME INBOARD FLANGE WAS DENTED AND CRACKED IN THE AREA OF STRINGER 16 LEFT.  CUT OUT DAMAGED AREA IAW B727 SRM 51-40-3, FIG 1 FABRICATED DOUBLER IAW B727 SRM 51-20-1 AND 51-40-3 FIG 1.  THE AIRCAFT WAS RETURNED TO SERVICE.  (M0
